# SDR 2009FA0000469

- Difficulty date: March 22, 2009
- Submitted: June 3, 2009
- Operation: General aviation
- Engine: Lyc IO540K1G5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: CL13SA
- Part serial: 5983802
- Condition: Separated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CYLINDER HAS ONE (1) HOUR OF TEST CELL TIME. THE DEFECT WAS DISCOVERED AND BELIEVED TO BE HEAD BARREL SEPARATION.  PERFORMED A COMPRESSION TEST WITH SOAP AND WATER TO CONFIRM OUR FINDING.  THE CYLINDER WAS PURCHASED 2/17/2009 AND INSTALLED ON THIS NEWLY OVERHAULED ENGINE.  ALL CYLINDER WERE REMOVED FROM THE ENGINE.  THIS CYLINDER WAS NOT PLACED IN SERVICE. (NO FLIGHT TIME).
